# SDR A6WA201643622

- Difficulty date: February 28, 2016
- Submitted: March 3, 2016
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 32,127 hours, 30,778 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Tire
- Condition: Smoke
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON POST FLIGHT SMOKE COMING FROM RT MLG TIRE BTMS 4, 4, 5, 5 WAS 4,4,6,6.
